MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305787
Medical Device Problem Codes Complete Blockage (1094); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd eclipse¿ needle was clogged.The following information was provided by the initial reporter: nurse was administering the immunization to the student at the school and after inserting the needle into their deltoid the plunger on the needle would not move.
 
Additional Manufacturer Narrative
H.6 investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.H3: see h.10.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: b5: describe event or problem: it was reported that the bd eclipse¿ needle was clogged and had leakage.The following information was provided by the initial reporter: nurse was administering the immunization to the student at the school and after inserting the needle into their deltoid the plunger on the needle would not move.H5: imdrf annex a grid: a0504.
 
Event or Problem Description
It was reported that the bd eclipse¿ needle was clogged and had leakage.The following information was provided by the initial reporter: nurse was administering the immunization to the student at the school and after inserting the needle into their deltoid the plunger on the needle would not move.

Brand Name
BD ECLIPSE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16844974
Report Number8041187-2023-00186
Device Sequence Number12468327
Product Code FMI
UDI-Device Identifier00382903057870
UDI-Public00382903057870
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Catalogue Number305787
Device Lot Number1147621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown